# SDR HNAA2017042100130

- Difficulty date: April 20, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 68,470 hours, 76,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8330028
- Condition: Cracked
- Location: Cabin
- Part time: 68,470 hours, 76,916 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT THE BOTTOM OF F/A BULKHEAD CRACKED.
